, Volume 4, Issue 2, pp 177-182
Date: 05 Jul 2008

Equilibria for set-valued maps on nonsmooth domains

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


A set-valued map defined on a compact lipschitzian retract of a normed space with nontrivial Euler characteristic and satisfying (i) a strong graph approximation property and (ii) a tangency condition expressed in terms of Clarke’s tangent cone, admits an equilibrium. This result extends in a simple way known solvability theorems to a large class of nonconvex set-valued maps defined on nonsmooth domains.

Dedicated to Professor Felix Browder